Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 4 found articles
 
 
  Well- and Non-Well-Founded Fregean Extensions
 
 
Title: Well- and Non-Well-Founded Fregean Extensions
Author: Ignacio Jané
Gabriel Uzquiano
Appeared in: Journal of philosophical logic
Paging: Volume 33 (2004) nr. 5 pages 29 p.
Year: 2004-10
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 4 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands